Sign in to follow this  
Followers 0

Headaches Since I Been Vaping

7 posts in this topic

Posted

I quit smoking on July 4th, now it's the 12th, the first 5 days I used a patch and suffered for 5 days with cravings and insomnia then I bought my first e-cigarette and have been vaping 3-4 days I don't really crave nicotene that much except at night and when I drive so I don't vape that much during work, I get these head "sensations" I wouldn't call them headaches they don't really hurt but it still worries me.

I was thinking the vaping was giving me headaches until I realized I'm getting Far Less Nicotene than 10 whole Analog cigarettes a day the way I did for 20 years so maybe the headaches are due to withdrawals? even though I can sit at work and only need a few puffs, also my body is not only used to High levels of Nicotene but other chemicals found in tobacco, I smoked American Spirits which were supposed to be all natural but, anybody else ever experience anything similar?

Share this post


Link to post
Share on other sites

Posted (edited)

I did not get headaches. I only get sores in my mouth and my nose runs everyday. I been vaping for 7 months or going on 7 months. Good luck to you

I used a patch and suffered for 5 days with cravings and insomnia then I bought my first e-cigarette and have been vaping 3-4 days

when did you stop the patch? If I am correct doesn't the patch keep nicotine in your body for like 24 hours after stopping the patch? maybe you are getting too much nicotine?

Edited by Tagsanstuff

Share this post


Link to post
Share on other sites

Posted

No headaches here, well, no more and no worse than when I smoked.

Share this post


Link to post
Share on other sites

Posted

You might be getting more nicotine than you think.I was having trouble sleeping until I cut way back on the nic.Just keep some high test around for emergencies and vape low or no nic. and see if that helps.

Share this post


Link to post
Share on other sites

Posted

I only got headaches when I was using too much nicotine. But...it can also be from withdrawal from all the chemicals that you were getting from the analogs, too. Adjusting your nicotine level is easy enough, so try a bit more and/or a bit less until you find what works best for you. But give it a few days so you can be sure it's not just from withdrawal.

Share this post


Link to post
Share on other sites

Posted

I did not get headaches. I only get sores in my mouth and my nose runs everyday. I been vaping for 7 months or going on 7 months. Good luck to you

I used a patch and suffered for 5 days with cravings and insomnia then I bought my first e-cigarette and have been vaping 3-4 days

when did you stop the patch? If I am correct doesn't the patch keep nicotine in your body for like 24 hours after stopping the patch? maybe you are getting too much nicotine?

Why did you get sores in your mouth? quitting smoking should increase mouth/gum/teeth health.

Share this post


Link to post
Share on other sites

Posted (edited)

When I first stopped smoking and started vaping, I became very sick with similar symptoms and more. I wanted to blame it on the e-cig and just go back to analogs, but the truth was it was my body withdrawing from all the nasty toxins I had been smoking for years. I was constantly in here posting questions about illnesses and the overall safety of e-cigs. Over a year later I can honestly say switching to e-cigs was the best decision I ever made. Please keep it up. I would be willing to bet the fuzzy weird head feelings will go away soon. Hopefully 3 months later they already have and you're doing well!

Edited by B80

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0